# SDR ASAA2025062759121

- Difficulty date: June 27, 2025
- Submitted: July 2, 2025
- Operation: Air carrier
- Aircraft: N492AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44110
- Aircraft time: 35,515 hours, 11,001 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71702001
- Condition: Intermittent
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

R1 DOOR EMERGENCY LIGHTS INTERMITTENTLY COME ON WITH SYSTEM IN OFF. GROUNDED - YES. REMOVED AND INSTALLED SERVICEABLE R-1 DOOR EMERG LIGHTS POWER SUPPLY S/N 341788, OPS CHECKS GOOD IAW B737-900 AMM 33-51-06-960-806.
